# SDR WVER201303149131

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N913F
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 23,442 hours, 18,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1144 CHAFED FROM LOOSE WATER EJECTOR LINE FROM RIGHT ACM AT STR 9R.
